# SDR ASOA201000050

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,181 hours, 18,873 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AMBER L REV UNLOCKED MESSAGE AT FL230 DURING CRUISE.  PRESSED LT EMERGENCY STOW AND SHUTDOWN ENGINE IAW QRH, DIVERTED.  DIVERTED TO DUE TO MX--  EMERGENCY DECLARED -- OPEN  (THRUST REVERSER SYSTEMS )
